Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singularities of a class of meromorphic functions


Authors: Nicholas P. Callas and W. J. Thron
Journal: Proc. Amer. Math. Soc. 33 (1972), 445-454
MSC: Primary 30A22; Secondary 30A68
DOI: https://doi.org/10.1090/S0002-9939-1972-0291420-X
MathSciNet review: 0291420
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Estimates are obtained for the number of singular points, which are not poles, lying on the unit circle of the complex plane of a class of meromorphic functions which are represented by C-fractions.


References [Enhancements On Off] (What's this?)

  • [1] N. P. Callas and W. J. Thron, Singularities of meromorphic functions represented by regular C-fractions, Norske Vid. Selsk. Skr. (Trondheim) 1967, no. 6. MR 36 #6595. MR 0223547 (36:6595)
  • [2] -, Singular points of certain functions represented by C-fractions, i. Indian Math. Soc. 32 (1968), suppl. 1, 325-353. MR 0291419 (45:512)
  • [3] Kari Hag, A theorem on T-fractions corresponding to a rational function, Proc. Amer. Math. Soc. 25 (1970), 247-253. MR 41 #3723. MR 0259081 (41:3723)
  • [4] Thomas H. Jefferson, Truncation error estimates for T-fractions, SIAM J. Numer. Anal. 6 (1969), 359-364. MR 41 #4775. MR 0260147 (41:4775)
  • [5] William B. Jones and W. J. Thron, Further properties of T-fractions, Math. Ann. 166 (1966), 106-118. MR 34 #319. MR 0200425 (34:319)
  • [6] Walter Leighton and W. T. Scott, A general continued fraction expansion, Bull. Amer. Math. Soc. 45 (1939), 596-605. MR 1, 7. MR 0000041 (1:7f)
  • [7] Arne Magnus, Certain continued fractions associated with the Podé table, Math. Z. 78 (1962), 361-374. MR 27 #272. MR 0150271 (27:272)
  • [8] -, Expansion of power series into P-fractions, Math. Z. 80 (1962), 209-216. MR 27 #273. MR 0150272 (27:273)
  • [9] -, On P-expansions of power series, Norske Vid. Selsk. Skr. (Trondheim) 1964, no. 3, 14 pp. MR 32 #1330. MR 0183854 (32:1330)
  • [10] -, The connection between P-fractions and associated fractions, Proc. Amer. Math. Soc. 25 (1970), 676-679. MR 41 #4050. MR 0259412 (41:4050)
  • [11] W. T. Scott and H. S. Wall, Continued fraction expansions for arbitrary power series, Ann. of Math. (2) 41 (1940), 328-349. MR 1, 296. MR 0001777 (1:296c)
  • [12] V. Singh and W. J. Thron, On the number of singular points, located on the unit circle, of certain functions represented by C-fractions, Pacific J. Math. 6 (1956), 135-143. MR 18, 274. MR 0080631 (18:274g)
  • [13] W. J. Thron, Some properties of the continued fraction $ (1 + {d_0}z) + K(z/(1 + {d_n}z))$, Bull. Amer. Math. Soc 54 (1948), 206-218. MR 9, 508. MR 0024528 (9:508c)
  • [14] -, Singular points of functions defined by C-fractions, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 51-54, MR 11, 429. MR 0033363 (11:429c)
  • [15] -, A class of meromorphic functions having the unit circle as a natural boundary, Duke Math. J. 20 (1953), 195-198. MR 15, 113. MR 0056691 (15:113e)
  • [16] Haakon Waadeland, A convergence property of certain T-fraction expansions, Norske Vid. Selsk, Skr. (Trondheim) 1966, no. 9, 22 pp. MR 37 #1568. MR 0225978 (37:1568)
  • [17] Haakon Waadeland, On T-fractions of certain functions with a first order pole at the point of infinity, Norske Vid. Selsk. Forh. (Trondheim) 40 (1967), 1-6. MR 38 #2289. MR 0233968 (38:2289)
  • [18] -, On T-fractions of functions holomorphic and bounded in a circular disc, Norske Vid. Selsk. Skr. (Trondheim) 1964, no. 8, 19 pp. MR 31 #1364. MR 0177100 (31:1364)
  • [19] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, Princeton, N.J., 1948. MR 10, 32. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A22, 30A68

Retrieve articles in all journals with MSC: 30A22, 30A68


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291420-X
Keywords: Continued fraction, C-fraction, T-fraction, P-fraction, meromorphic function
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society